# SDR ASAA2018070225251

- Difficulty date: June 30, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 33,307 hours, 11,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT HAND EMERGENCY EXIT DOOR LOWER EMERGENCY LIGHT ASSEMBLY COVER MISSING. GROUNDED - YES. INSTALLED NEW COVER ASSEMBLY FOR EXIT LIGHT ASSEMBLY, L1188 OPS CHECK NORMAL PER AMM 33-51-00-710-801.
